Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9359 | OA
Homological stability and densities of generalized configuration spaces
Q.P. Ho, Geometry & Topology 25 (2021) 813–912.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society 53 (2021) 560–574.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik 116 (2021) 515–527.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9998 | OA
Quantum K-theory of quiver varieties and many-body systems
P. Koroteev, P. Pushkar, A.V. Smirnov, A.M. Zeitlin, Selecta Mathematica 27 (2021).
View | Files available | DOI | Download Published Version (ext.)
 

2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics 378 (2020) 1649–1675.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7683 | OA View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups 25 (2020) 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics 376 (2020) 1803–1873.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9977 | OA
Resurgence analysis of quantum invariants of Seifert fibered homology spheres
W. Mistegaard, J.E. Andersen, Journal of the London Mathematical Society (n.d.).
View | Download Submitted Version (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
Harmonic dynamics of the Abelian sandpile
M. Lang, M. Shkolnikov, Proceedings of the National Academy of Sciences 116 (2019) 2821–2830.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society 99 (2019) 778–806.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 61 | OA
There is no strongly regular graph with parameters (460; 153; 32; 60)
A. Bondarenko, A. Mellit, A. Prymak, D. Radchenko, M. Viazovska, in:, Contemporary Computational Mathematics, Springer, 2018, pp. 131–134.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 64 | OA
Self-organized criticality and pattern emergence through the lens of tropical geometry
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, E. Lupercio, PNAS: Proceedings of the National Academy of Sciences of the United States of America 115 (2018) E8135–E8142.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications